A Brezis–Oswald approach for mixed local and nonlocal operators
Stefano Biagi, Dimitri Mugnai, Eugenio Vecchi
Source record
Source: Crossref
Published: Oct 4, 2022
DOI: 10.1142/s0219199722500572
Open original source ↗Source abstract
In this paper, we provide necessary and sufficient conditions for the existence of a unique positive weak solution for some sublinear Dirichlet problems driven by the sum of a quasilinear local and a nonlocal operator, i.e. [Formula: see text] Our main result is resemblant to the celebrated work by Brezis–Oswald [Remarks on sublinear elliptic equations, Nonlinear Anal. 10 (1986) 55–64]. In addition, we prove a regularity result of independent interest.
Evidence graph
No public relationships recorded yet.
Integrity note: This page is a factual metadata record created by deterministic ingestion. It is not a claim that the work moves a mathematical frontier or has been independently verified.